Panadol, 200 Ct

PKR 640

Fast and effective pain relief Contains 500mg of paracetamol Paracetamol leaves your body naturally within 24 hours Paracetamol can be used by patients in whom NSAIDs are contraindicated Gentle on stomach...

Pack Size: 200 Tablets

200 Tablets
Compare
Brand: Panadol
SKU: ML101138
Availability: In Stock Pre order Out of stock
Country: Pakistan
Description
  • Fast and effective pain relief
  • Contains 500mg of paracetamol
  • Paracetamol leaves your body naturally within 24 hours
  • Paracetamol can be used by patients in whom NSAIDs are contraindicated
  • Gentle on stomach and can be taken on empty stomach when used as directed
  • Suitable for elderly people
  • No gluten, lactose or sugar, contains paracetamol, does not contain ibuprofen

Panadol can be used for muscle pain relief, relieving fever and/or for the treatment of mild to moderate pain including headache, migraine, muscle pain, muscle ache, dysmenorrhea, sore throat, musculoskeletal pain and pain after dental procedures/ tooth extraction, toothache and pain of osteoarthritis. 

Panadol is effective for

  • Fever
  • Headache/Tension headache
  • Toothache
  • Migraine headache
  • Musculoskeletal pain
  • Osteoarthritis
  • Backache

Active Ingredients
Each tablet contains:

  • Paracetamol: 500 mg

Suggested Usage

  • Adults (including the elderly) and children aged 12 years and above
    • 1 - 2 tablets every 4 to 6 hours as required.
    • Do not take more than 8 tablets (4000mg paracetamol) in 24 hours.
  • Children 6 to 11 years:
    • 1/2 – 1 (250mg -500mg) tablet every 4 to 6 hours.
    • Maximum daily dose: 60mg/kg presented in divided doses of 10-15 mg/kg throughout the 24 hour period.
    • Do not take more than 4 doses in 24 hours.
  • Children under 6 years
    • Not Recommended
  • Directions
    • Minimum dosing interval 4 hours.
    • Do not exceed the stated dose.
    • The lowest dose necessary to achieve efficacy should be used.
    • Maximum duration of continued use without medical advice: 3 days.

Warnings

  • Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
  • Keep out of sight and reach of children.

Legal Disclaimer

Unless expressly indicated in the product description, MyVitaminStore.pk is not the manufacturer of the products sold on our website. While we work to ensure that product information on our website is correct, manufacturers may alter their product information. Actual product packaging and materials may contain more and/or different information than shown on our website. If you have any specific product queries, please contact the manufacturer. For medicinal products, content on our website is not intended to be used to diagnose, treat, cure, or prevent any disease or health condition or to substitute advice given by medical practitioners, pharmacists or other licensed health care professionals. You should contact your health care provider immediately if you suspect that you have a medical problem. You should always read the labels, warnings and instructions provided with the product before using or consuming it and not solely rely on the information presented on our website.